On the Limit Distribution of Integrals of Shot-Noise Processes

  • A. B. Il'enko

Abstract

We establish limit theorems for integrals of shot-noise processes and study the asymptotic behavior of the moments of integrals of this type.
Published
25.01.2002
How to Cite
Il’enko, A. B. “On the Limit Distribution of Integrals of Shot-Noise Processes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 54, no. 1, Jan. 2002, pp. 53-62, https://umj.imath.kiev.ua/index.php/umj/article/view/4039.
Section
Research articles